Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 35, NWS Austin/San Antonio, TX

July 21, 2007Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jul 21, 2007, 9:12 AM CDT for Bexar County, Texas. It took effect at Jul 21, 2007, 3:22 PM CDT. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2007, 9:12 AM CDT (14:12 UTC)
In effect from
Jul 21, 2007, 3:22 PM CDT
Expired
Jul 23, 2007, 8:51 PM CDT
In force
53 hr
Issued by
NWS Austin/San Antonio, TX

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at San Antonio US 281S (SAAT2).

Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 211412
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 AM CDT SAT JUL 21 2007

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  MEDINA RIVER...SAN ANTONIO RIVER 
  
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.

ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.


TXC029-220212-
/O.NEW.KEWX.FL.W.0035.070721T2022Z-070723T0215Z/
/SAAT2.1.ER.070721T2022Z.070722T0000Z.070722T1415Z.NO/
912 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MEDINA RIVER AT US 281 SOUTH.
* FROM THIS AFTERNOON TO SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 22 FEET
  TODAY.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.


TXC029-493-220212-
/O.NEW.KEWX.FL.W.0036.070721T2126Z-070723T0655Z/
/ELMT2.2.ER.070721T2126Z.070722T0600Z.070722T1855Z.NO/
912 AM CDT SAT JUL 21 2007

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* FROM THIS AFTERNOON TO LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM SATURDAY THE STAGE WAS 27.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...RISE TO AROUND 39 FEET 
  OVERNIGHT TONIGHT.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  US 281 SOUTH      16   20   12.9   SAT 08 AM  20.6  11.1   6.5   5.9   5.7
  ELMENDORF         33   35   27.7   SAT 08 AM  38.5  25.0  18.8  17.5  17.2

$$
5 follow-up statements
000 
WGUS84 KEWX 220120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SAT JUL 21 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER 
  
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE 
NEXT 24-48 HOURS.

ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-220920-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070723T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0600Z.070723T0000Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 21.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.8 FEET BY 
  EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY 
  ROADS AND BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-220920-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070723T0900Z/
/ELMT2.1.ER.070722T0207Z.070722T1200Z.070722T2100Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR 
   THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 33.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 38.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC029-187-220920-
/O.EXT.KEWX.FL.W.0048.070722T0108Z-070722T2002Z/
/SELT2.1.ER.070721T2318Z.070722T0600Z.070722T0802Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK AT SELMA.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SATURDAY THE STAGE WAS 17.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR 19 FEET AND WILL CONTINUE TO FALL 
  TO BELOW BANKFULL SUNDAY.
* IMPACT...AT 20.0 FEET...A TRAILER PARK DOWNSTREAM IN SCHERTZ FLOODS.  FLOW 
  APPROACHES LOWEST BUSINESSES AND RESIDENCES IN SCHERTZ.  MODERATE LOWLAND 
  FLOODING DAMAGES CROP AND PASTURE LAND IN THE FLOOD PLAIN BELOW BULVERDE TO 
  BELOW STOCKDALE.

$$

TXC255-220920-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T2130Z/
/FCTT2.3.ER.070720T2315Z.070723T1800Z.070724T0930Z.NO/
820 PM CDT SAT JUL 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.1 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 28.1 FEET BY MONDAY EARLY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  US 281 SOUTH      16   20   21.4   SAT 07 PM  17.0  14.2  11.5   9.9      
  ELMENDORF         33   35   33.6   SAT 07 PM  29.2  25.5  23.0  21.5      
  SELMA             14   17   17.9   SAT 08 PM   2.6   2.4   2.4   2.4      
  FALLS CITY         6   17   25.1   SAT 07 PM  23.8  13.1   2.0   1.7      

$$
000 
WGUS84 KEWX 221616
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT SUN JUL 22 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER...SAN ANTONIO RIVER 
  
 ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-230016-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1200Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0000Z.NO/
1116 AM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED NEAR 24 FEET EARLY THIS MORNING AND IS NOW SLOWLY 
  FALLING. THE RIVER WILL HAVE A SECOND CREST NEAR 22.5 FEET BY MONDAY EARLY
  AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING FLOODS SECONDARY ROADS AND 
  BRIDGES MAKING THEM DANGEROUS TO TRAFFIC.

$$

TXC029-493-230016-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-070724T1200Z/
/ELMT2.1.ER.000000T0000Z.070722T1530Z.070724T0000Z.NO/
1116 AM CDT SUN JUL 22 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SAN ANTONIO RIVER NEAR ELMENDORF.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM SUNDAY THE STAGE WAS 38.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL TO BELOW THE 
  FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 39.0 FEET...MODERATE LOWLAND FLOODING DAMAGES CROPS AND FLOODS 
  PASTURELAND BELOW SAN ANTONIO TO BELOW FLORESVILLE.  SECONDARY ROADS AND LOW 
  BRIDGES...IRRIGATION PUMPS...OIL FIELD PUMP JACKS AND TANK BATTERIES FLOOD.  
  LIVESTOCK ARE CUT OFF IN LOW AREAS.

$$

TXC255-230016-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070724T1219Z/
/FCTT2.3.ER.070720T2315Z.070723T1200Z.070724T0019Z.NO/
1116 AM CDT SUN JUL 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 25.4 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER HAD A CREST LAST NIGHT OVER 26 FEET. IT WILL HAVE A SECOND 
  RISE TODAY AND WILL REACH NEAR 28.3 FEET BY MONDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE MONDAY EVENING.
* IMPACT...AT 27.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURE LAND ABOVE 
  STOCKDALE TO THE SAN ANTONIO RIVER CONFLUENCE CUTS OFF HUNDREDS OF CATTLE AND 
  POTENTIALLY DROWNS THEM.  MOST ROADS AND BRIDGES NEAR THE RIVER FLOOD.  NEARLY
  ALL THE FACILITIES OF GOLIAD STATE PARK DOWNSTREAM FLOOD AND ARE SEVERELY 
  DAMAGED.

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  US 281 SOUTH      16   20   19.6   SUN 10 AM  22.3  21.6  18.1  13.8  11.4
  ELMENDORF         33   35   38.6   SUN 10 AM  35.0  34.0  29.3  25.1  22.7
  FALLS CITY         6   17   25.4   SUN 10 AM  28.3   5.4   3.0   2.7   2.6

$$
000 
WGUS84 KEWX 230125
FLSEWX
TXC029-230925-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
825 PM CDT SUN JUL 22 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  MEDINA RIVER...
  
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-230925-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070725T1640Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T0440Z.NO/
825 PM CDT SUN JUL 22 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE MEDINA RIVER 
* AT 8PM SUNDAY THE STAGE WAS...15.5 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 16.0 FEET.
* FORECAST: THE MEDINA RIVER AT US 281 HAS FALLEN BELOW FLOOD STAGE SO
THE FLOOD WARNING FOR THE MEDINA RIVER AT US 281 HAS BEEN CANCELLED. 

$$

&&
000 
WGUS84 KEWX 231618
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON JUL 23 2007

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  CIBOLO CREEK...MEDINA RIVER 
  
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-240018-
/O.EXT.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.070725T1536Z.NO/
1118 AM CDT MON JUL 23 2007

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE MEDINA RIVER AT US 281 SOUTH.
* UNTIL WEDNESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AND CONTINUE TO RISE TO 
  NEAR 20.9 FEET BY TUESDAY EVENING.  THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE WEDNESDAY MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES THE FM 1937 BRIDGE 
  FLOOR.

$$

TXC255-240017-
/O.EXT.KEWX.FL.W.0028.000000T0000Z-070725T0143Z/
/FCTT2.3.ER.070720T2315Z.070724T0000Z.070724T1343Z.NO/
1118 AM CDT MON JUL 23 2007

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* UNTIL TUESDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM MONDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 25.0 FEET...MAJOR LOWLAND FLOODING OF CROP AND PASTURELANDS CUT 
  OFF MANY LIVESTOCK AND POTENTIALLY DROWN THEM.  WIDESPREAD FLOODING REACHES 
  SECONDARY AND PRIMARY ROADS...LOW BRIDGES AND CROSSINGS.  MOST OF THE GOLIAD 
  STATE PARK FACILITIES DOWNSTREAM ARE UNDER WATER.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  US 281 SOUTH      16   20   13.1   MON 10 AM  20.3  20.3  17.9  14.9  12.7
  FALLS CITY         6   17   20.4   MON 10 AM  18.9   0.5   2.7   2.6   2.3

$$
000 
WGUS84 KEWX 240151
FLSEWX
TXC029-240951-

FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 PM CDT MON JUL 23 2007

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE 

  MEDINA RIVER...
  
(      ) SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.


TXC029-240221-
/O.CAN.KEWX.FL.W.0035.000000T0000Z-070726T0336Z/
/SAAT2.1.ER.070721T2302Z.070722T0945Z.000000T0000Z.NO/
851 PM CDT MON JUL 23 2007

THE FLOOD WARNING IS CANCELLED FOR 
  THE MEDINA RIVER 
* AT 08PM MONDAY THE STAGE WAS...14.9 FEET. 
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 16.0 FEET.
* THE FORECAST FOR WEDNESDAY MORNING IS  

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:


                    BF  FLD   OBSERVED            FORECAST 6AM LST
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  US 281 SOUTH      16   20   14.9   MON 08 PM  18.4  18.4  18.2  15.9  13.0

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:59 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 21, 6:59 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT SAT JUL 21 2007

.AVIATION...
CIGS AOB 1000 FT THRU 15Z WITH MVFR VSBYS FROM PATCHY
FOG/HAZE AND LIGHT RAIN WITH SCT SHRA AND TSRA.  CIGS
1 THSD TO 2 THSD BKN TO OVC AFTER 15Z WITH OCNL SHRA
AND TSRA. CIGS 3 THSD TO 6 THSD BKN FROM 19Z TO 03Z
WITH SCT SHRA AND TSRA. CIGS LOWERING AGAIN TO AROUND
1 TO 2 THSD BKN BY 04Z TO 06Z AND BECOMING CIGS 800 TO
1200 FT OVC FROM 07Z TO 12Z.

&&

.PREV DISCUSSION... /ISSUED 318 AM CDT SAT JUL 21 2007/

..WET AND DANGEROUS WEATHER PATTERN WILL CONTINUE THIS WEEKEND...

DISCUSSION...
PERIODS OF RAIN...HEAVY AT TIMES...WILL CONTINUE THROUGH AT LEAST
SATURDAY NIGHT ACROSS SOUTH CENTRAL TEXAS. WIDESPREAD SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
REGION TODAY BEFORE DECREASING AFTER SUNSET. GROUNDS ARE ALREADY
THOROUGHLY SATURATED FROM RAINFALL THE PAST FEW DAYS (RECORDED
OVER 8 INCHES YESTERDAY HERE AT THE OFFICE) SO ANY ADDITIONAL RAIN
WILL BE QUICK TO RUNOFF. GIVEN THIS SCENARIO...THE FLASH FLOOD
WATCH WILL BE EXTENDED LATER THIS MORNING. WILL LIKELY SEE
WIDESPREAD RAINFALL TOTALS REACHING 3 TO 4 INCHES BY SATURDAY
NIGHT...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 8 INCHES POSSIBLE
BEFORE MIDNIGHT.

THE RAIN THREAT WILL SHIFT TO THE WESTERN HALF OF THE CWA DURING
THE EVENING...WITH ONLY ISOLATED ACTIVITY EXPECTED ACROSS THE
EASTERN HALF AFTER MIDNIGHT. SUNDAY LOOKS A LITTLE DRIER AS
RIDGING ALOFT BUILDS INTO THE REGION. WILL STILL SEE SOME SHOWERS
AND THUNDERSTORMS ON SUNDAY...BUT WILL BE VERY DEPENDENT UPON
DIURNAL HEATING. DRIER PATTERN WILL PERSIST THROUGH THE BEGINNING
OF THE WEEK...BUT THE EASTERN HALF OF THE CWA WILL STILL CARRY AT
LEAST SLIGHT CHANCE POPS. THE POSSIBILITY OF SCATTERED SHOWERS
DEVELOPING MAINLY DURING THE DAYTIME WILL CONTINUE THROUGH THIS
TIME FRAME DUE TO SOUTHEAST WINDS AT THE SURFACE...NORTH WINDS
ALOFT...AND MOIST UNSTABLE AIR THROUGH THE MID LEVELS.

THE RAIN CHANCES WILL BEGIN TO INCREASE AGAIN BY MID-WEEK AS THE
UPPER RIDGES INFLUENCES WEAKEN ACROSS SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A RENEWED POSSIBILITY OF FLASH FLOODING LATE IN THE
WEEK.

TEMPERATURES TODAY WILL CONTINUE TO BE ABOUT 10 DEGREES BELOW NORMAL
DUE TO THE RAINY AND OVERCAST CONDITIONS. A SLIGHT WARMING TREND
IS EXPECTED LATE THIS WEEKEND...BUT DAYTIME HIGHS STILL LOOK TO BE
3 TO 5 DEGREES BELOW MID JULY NORMALS THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              82  71  92  73  93 /  70  20  40  20  20
AUSTIN BERGSTROM INTL AIRPORT  82  70  92  70  91 /  70  20  40  20  20
DEL RIO INTL AIRPORT           83  73  93  75  93 / 100  60  20  10  10
SAN ANTONIO INTL AIRPORT       82  72  91  73  93 /  70  20  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING
ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

25/08
Hazardous weather outlook, Jul 21, 5:26 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 AM CDT SAT JUL 21 2007

TXZ171>173-183>194-202>209-217>225-228-221100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
526 AM CDT SAT JUL 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT.  OCCASIONAL RAIN WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY
THROUGH THE EVENING ACROSS SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY.  LOCALLY HEAVY RAIN IS LIKELY.  THIS WILL LEAD TO
LOCALIZED FLOODING OF FLOOD PRONE AREAS...ON ROADS AND
AT LOW WATER CROSSINGS.  WHEN WATER COVERS THE ROAD...
TURN AROUND DONT DROWN.

.DAY TWO SUNDAY...
A MOIST AIRMASS WILL REMAIN OVER SOUTH CENTRAL TEXAS. THIS
WILL LEAD TO A CHANCE FOR MAINLY DAYTIME SHOWERS AND
THUNDERSTORMS ACROSS SOUTH CENTRAL TEXAS SUNDAY...DIMINISHING
BY THE EVENING HOURS.  SOME LOCALLY HEAVY RAIN IS POSSIBLE.

DAY THREE...MONDAY...
THERE IS A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE
WEST PART OF SOUTH CENTRAL TEXAS TO A CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE EAST PART OF THE AREA.

.DAYS FOUR THROUGH SEVEN...TUESDAY THROUGH FRIDAY...
A FAIRLY WET JULY PATTERN WILL CONTINUE WITH A CHANCE OF MAINLY
DAYTIME TO EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 21, 7:55 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 AM CDT SAT JUL 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     SEGUIN                  29.58N 97.97W
07/21/2007  U0 MPH           GUADALUPE          TX   PUBLIC

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:50 PM CDTRiver Flood WarningEWXCaldwell, Gonzales60 hr
Jul 20, 8:50 PM CDTRiver Flood WarningEWXGonzales4 days
Jul 20, 8:50 PM CDTRiver Flood WarningEWXDeWitt10 days
Jul 21, 1:25 AM CDTFlash Flood WarningEWXBandera, Medina4 hr
Jul 21, 1:38 AM CDTFlash Flood WarningEWXCaldwell, Comal, Guadalupe, Hays4 hr
Jul 21, 1:59 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Jul 21, 2:15 AM CDTFlash Flood WarningEWXUvalde4 hr
Jul 21, 3:35 AM CDTFlash Flood WarningEWXBexar3 hr
Jul 21, 3:41 AM CDTFlash Flood WarningEWXKendall4 hr
Jul 21, 5:03 AM CDTRiver Flood WarningEWXHays6 hr
Jul 21, 5:38 AM CDTFlash Flood WarningEWXBandera, Bexar, Comal, Guadalupe, Kendall, Medina and 1 more4 hr
Jul 21, 6:32 AM CDTRiver Flood WarningEWXUvalde28 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr4 hr
Jul 21, 7:21 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real4 hr
Jul 21, 8:30 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 9:12 AM CDTRiver Flood WarningEWXBexar49 hr
Jul 21, 9:38 AM CDTFlash Flood WarningEWXBandera, Medina, Uvalde3 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde5 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde25 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXUvalde17 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina11 hr
Jul 21, 10:05 AM CDTRiver Flood WarningEWXMedina4 days
Jul 21, 11:10 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real110 min
Jul 21, 11:11 AM CDTRiver Flood WarningEWXBandera9 hr
Jul 21, 11:17 AM CDTFlash Flood WarningEWXKinney, Maverick3 hr
Jul 21, 1:01 PM CDTFlash Flood WarningEWXEdwards119 min
Jul 21, 1:03 PM CDTRiver Flood WarningEWXKerr6 hr
Jul 21, 2:29 PM CDTRiver Flood WarningEWXBlanco5 hr
Jul 21, 6:40 PM CDTRiver Flood WarningEWXBexar, Guadalupe16 hr
Jul 21, 6:52 PM CDTFlash Flood WarningEWXKinney, Maverick4 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.